# SDR USAA2009032090640

- Difficulty date: March 14, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431286IR
- Part serial: 1591
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - DELAMINATION ON RIGHT OUTBOARD FORE FLAP TRAILING EDGE AT WBL 300R.  REPLACED RIGHT OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
